MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM14C
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports the catheter stuck in the package "like it had been around to much heat" and was impossible or difficult to remove.May or may not have used some from the mu for intermittent urinary self-catheterization.Eu normally catheterizes every 3-4 hours but because of the issue he sometimes prolonged the time frame to 6-7 hours because he was concerned he would run out of catheters." he further states he used some catheters "for intermittent urinary self-catheterization, he does not know which mus he used the catheters from but they had bits of the plastic package adhering to the catheter.The bits of plastic were sharp like a razor blade and drew one or two drops of blood from the urinary tract which resolved the next day without intervention.".
 
Additional Manufacturer Narrative
A2: sex: male.Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:.Reporting site: 1049092.Manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17270975
Report Number1049092-2023-00223
Device Sequence Number5281368
Product Code EZD
UDI-Device Identifier00815947020345
UDI-Public00815947020345
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHM14C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown